Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes swelling in the lower legs and ankles?

I m 60 year old female with relatively good health although a little overweight. Was a little dizzy a few hours ago, but not much. Went out for dinner and had 3 glasses of wine. I Don t drink often. Now my ankles are pretty swollen. Also lower legs. This us unusual for me. I feel fine. Should I be concerned?
Sat, 1 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Consult a physician and get an ultrasound scan done to rule out conditions like DVT which can cause lower leg swelling.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been diagnosed with microscopic colitis and keep having problems with my lower legs and ankles swelling. I get ptiing edema and they are very painful. Some lasix and aleve usually work after a couple of days, but it always comes back. I have had doppler studies done and no one can diagnose the problem.

doctor1 MD

My legs are swelling since 20 years. At initial days, lines of red colour occured top of my legs and pain started and that pain lowered to ankles slowly with sever swelling and pain. After 6 months onwards, no pain but swelling while sitting. No fever. In summer, swelling increases. what would be the disease. Pl suggest me.

doctor1 MD

My daughter started taking Vyvanse 30mg on Oct 26. She has started to experience swelling of her knees, ankles, legs and some swelling of her face and neck. Early in October, she woke up in the operating room before the procedure was finished and she was strapped down and could not move. Now she sometimes gets panic attacks when she is confined i.e. a seat belt that over-restrains. Are problems related or worsened by the Vyvanse and will the problems lesson over time or should she possibly be on a lower dose?